uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Regular homotopy and total curvature. I. Circle immersions into surfaces
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: Algebraic and Geometric Topology, ISSN 1472-2747, E-ISSN 1472-2739, Vol. 6, 459-492 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 6, 459-492 p.
National Category
URN: urn:nbn:se:uu:diva-22315DOI: 10.2140/agt.2006.6.459OAI: oai:DiVA.org:uu-22315DiVA: diva2:50088
Available from: 2007-01-16 Created: 2007-01-16 Last updated: 2012-11-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Department of Mathematics
In the same journal
Algebraic and Geometric Topology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 201 hits
ReferencesLink to record
Permanent link

Direct link